Certain Results on \((k,\mu)\)-Contact Metric Manifold endowed with Concircular Curvature Tensor





\((k,\mu)\)-Contact metric manifold, non-Sasakian, Concircular curvature tensor, \(\eta\)-Einstein manifold, Scalar curvature


The purpose of this paper is to study concircular curvature tensor on \((k,\mu)\)-contact metric manifold. Here, first we consider \(\phi\)-concircularly flat \((k,\mu)\)-contact metric manifold. Next, we describe concircularly pseudo-symmetric \((k,\mu)\)-contact metric manifold. Later, we study concircularly \(\phi\)-recurrent \((k,\mu)\)-contact metric manifold. Finally, we provide the three dimensional example for the existence of non-Sasakian concircularly \(\phi\)-recurrent \((k,\mu)\)-contact metric manifold.


Download data is not yet available.


A. Barman, Concircular curvature tensor of a semi-symmetric metric connection in a Kenmotsu manifold, The Thai Journal of Mathematics 13(1) (2015), 245 – 257, URL: http://thaijmath.in.cmu.ac.th/index.php/thaijmath/article/view/1052/579.

D. E. Blair, Inversion Theory and Conformal Mapping, The Student Mathematical Library, Volume 9, American Mathematical Society, USA (2000), DOI: 10.1090/stml/009.

D. E. Blair, J. S. Kim and M. M. Tripathi, On the concircular curvature tensor of a contact metric manifold, Journal of the Korean Mathematical Society 42(5) (2005), 883 – 892, DOI: 10.4134/JKMS.2005.42.5.883.

D. E. Blair, T. Koufogiorgos and B. J. Papantonious, Contact metric manifolds satisfying a nullity condition, Israel Journal of Mathematics 91 (1995), 189 – 214, DOI: 10.1007/BF02761646.

E. Boeckx, A full classification of contact metric (k,µ)-spaces, Illinois Journal of Mathematics 44 (2000), 212 – 219, DOI: 10.1215/ijm/1255984960.

W. M. Boothby and H. C. Wang, On contact manifolds, Annals of Mathematics 68(3) (1958), 721 – 734, DOI: 10.2307/1970165.

E. Cartan, Sur une classe remarquable d’espaces de Riemann, Bulletin de la Société Mathématique de France 54 (1926), 214 – 264, DOI: 10.24033/bsmf.1105.

U. C. De, A. Yildiz and S. Ghosh, On a class of N(k)-contact metric manifolds, Mathematical Reports 16(66), 2 (2014), 207 – 217, URL: https://www.csm.ro/reviste/Mathematical_Reports/Pdfs/2014/2/4.pdf.

R. Deszcz, On pseudosymmetric spaces, Bulletin of the Belgian Mathematical Society, Series A 44 (1992), 1 – 34.

S. Hong, C. Özgür and M. M. Tripathi, On some special classes of Kenmotsu manifolds, Kuwait Journal of Science & Engineering 33(2) (2006), 19 – 32, URL: https://hdl.handle.net/20.500.12462/8369.

W. Kühnel, Conformal transformations between Einstein spaces, In: R. S. Kulkarni and U. Pinkall (eds.), Conformal Geometry. Aspects of Mathematics/Aspekte der Mathematik, Vol. 12, Vieweg+Teubner Verlag, Wiesbaden, pp. 105 – 146 (1988), DOI: 10.1007/978-3-322-90616-8_5.

Y. A. Ogawa, A condition for a compact Kaehlerian space to be locally symmetric, Natural Science Report of the Ochanomizu University 28 (1977), 21 – 23.

C. Özgür and M. M. Tripathi, On the concircular curvature tensor of an N(k)-quasi Einstein manifold, Mathematica Pannonica 18(1) (2007), 95 – 100, URL: http://mathematica-pannonica.ttk.pte.hu/articles/mp18-1/MP18-1(2007)pp095-100.pdf.

Z. I. Szabo, Structure theorems on Riemannian spaces satisfying R(X,Y) · R = 0. I. The local version, Journal of Differential Geometry 17(4) (1982), 531 – 582, URL: https://projecteuclid.org/journals/journal-of-differential-geometry/volume-17/issue-4/Structure-theorems-on-Riemannian-spaces-satisfying/10.4310/jdg/1214437486.pdf.

S. Tanno, Ricci curvatures of contact Riemannian manifolds, Tóhoku Mathematical Journal (2) 40(3) (1988), 441 – 448, DOI: 10.2748/tmj/1178227985.

M. M. Tripathi and J. S. Kim, On the concircular curvature tensor of a (k,µ)-manifold, Balkan Journal of Geometry and Its Applications 9(1) (2004), 104 – 114, URL: http://www.mathem.pub.ro/bjga/v09n1/B09-1-TRI.pdf.

Venkatesha and C. S. Bagewadi, On concircular ϕ-recurrent LP-Sasakian manifolds, Differential Geometry – Dynamical Systems 10 (2008), 312 – 319, URL: http://www.mathem.pub.ro/dgds/v10/D10-VE.pdf.

K. Yano, Concircular geometry I. Concircular transformations, Proceedings of the Imperial Academy 16(6) (1940), 195 – 200, DOI: 10.3792/pia/1195579139.

K. Yano and M. Kon, Structures on Manifolds, Series in Pure Mathematics, Vol. 3, World Scientific Publishing Co., Singapore (1984), DOI: 10.1142/0067.

A. Yildiz and U. C. De, A classification of (k,µ)-contact metric manifolds, Communications of the Korean Mathematical Society 27(2) (2012), 327 – 339, DOI: 10.4134/CKMS.2012.27.2.327.




How to Cite

Kumar, R. T. N., Reddy, P. S. K., Venkatesha, & Sangeetha, M. (2023). Certain Results on \((k,\mu)\)-Contact Metric Manifold endowed with Concircular Curvature Tensor. Communications in Mathematics and Applications, 14(1), 215–225. https://doi.org/10.26713/cma.v14i1.1921



Research Article